| Model Number |
0874010 |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
02/20/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was requested for return and a replacement device was sent to the customer.An evaluation of the device confirmed that this complaint is related to an issue in which otherwise fully functioning pumps display a battery missing error notification, which can be caused by repetitive unplugging and plugging when the battery is fully charged.This situation can potentially lead to a therapy interruption.The user is notified of such a malfunction via an audible and visual notification and is instructed via the instructions for use to contact their healthcare provider in order to receive a replacement device.
Event or Problem Description
On (b)(6) 2019, the customer alleged to medela llc that the motion negative pressure wound therapy device was not holding a charge and when she unplugged it, it would turn off.Additionally the customer reported that there were no leaks in the system while on the patient; there was no serious injury; the patient did not experience wound deterioration and the patient did not require consultation and/or treatment by a medical professional.